MAUDE Adverse Event Report: ASAHI INTECC CARAVEL; MICROCATHETER

ASAHI INTECC CARAVEL; MICROCATHETER
Catalog Number CRV135-19P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
During rca interventional procedure, runthrough wire used to cross rca lesion.Finecross unable to cross and "trapped" out to exchange for caravel.Caravel passed the lesion, but could not advance beyond mid-lesion.Rota wire swapped for runthrough.Caravel then backed out and became "entrapped" at the tip of the guide catheter.Parallel wire used and ptca deployed to assist with caravel removal.Catheter and wire then removed and guide changed for improved support.Rca re-wired with runthrough.Turnpike and corsair pro used to cross the lesion with no success.A second caravel was then opened and used to advance into the rca which passed the proximal and mid lesions.True lumen confirmation of wire was made and runthrough exchanged for rotawire in anticipation of rotational atherectomy.Caravel was then backed out only to be entrapped at the tip of the guide like the previous caravel micro catheter.Rotational atherectomy was performed (even with caravel tip on it distally) on the proximal section of the vessel with no success in the mid.Ptca performed on mid lesion with improved flow.Procedure halted due to time of fluoroscopy and contrast limitations.

Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10359755
Report Number3004718255-2020-00148
Device Sequence Number3177711
Product Code DQY
UDI-Device Identifier24547327108779
UDI-Public(01)24547327108779(17)221231(10)200108K0A
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2020
Report Date (Section F) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberCRV135-19P
Device Lot Number200108K10A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2020
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer08/03/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight90
Date Report Sent to FDA08/03/2020